# SDR USAA000928

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INNER SKIN PLATE CRACKED 1 INCH, AFT SERVICE DOOR FUSE.  CUTOUT TORQUE BOX INBOARD SIDE.  INSTALLED DOUBLER AND FILLER PER TR 53-30-07A.  (M)
